La fiscalité des stock options
Une perspective internationale
Bibliographic Data
| ID | 11977907 |
|---|---|
| Authors | Stephane Guimbert (corresponding author), Jean-Christophe Vallat |
| Year | 2001 |
| Volume | 344 |
| Issue | 1 |
| Pages | 3-31 |
| Publication date | 2001-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Economie et Statistique / Economics and Statistics (JOURNAL) |
| Journal identifiers | ISSN: 0336-1454 • E-ISSN: 1777-5574 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/estat.2001.7448 |
| OpenAlex | W2170596542 |
| Language | FR |
| References cited | 3 |
Guimbert Stéphane, Vallat Jean-Christophe. La fiscalité des stock options : une perspective internationale. In: Economie et statistique, n°344, 2001. pp. 3-31
Economics · Economic Policies and Impacts · Financial Reporting and Valuation Research
| Highly cited | No |
|---|